# SDR IXXA2024031101

- Difficulty date: February 26, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Helicoil
- Part number: 140T24041
- Condition: Stripped
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME 13L HAS ONE DAMAGED HELI COIL AND OUT OF ROUND HOLE
